Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorRodríguez Montes, Jaime
dc.date.accessioned2019-06-28T11:38:08Z
dc.date.available2019-06-28T11:38:08Z
dc.date.issued1987
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/43163
dc.description.abstractIf f, g are continuous maps of a complete metric space X such that fg = gf, d(g(x),g(y) ∝d(f (x),f (y) for some 0 and lt; ∝ and lt; 1, and g(X) ⊑ f(X) ) ⊑ X, then f, g have a common fixed point. This is a result of G. Jungck; K.M. Das and K. Viswanatha Naik have generalized this ~esult by deleting the continuity of f but assuming instead that of f2. A result that generalizes those above, but does not assume thecontinuity of either f or f2 or the commutativity of f and g is proposed. The impossed conditions are that for some non empty complete subset K of X, g(K) ) ⊑ f(K) ~ K, that d(g(x), g(y)) ad(f(x),f(y)), 0 and lt; ∝   and lt; 1, x,y ∈ K, and that if x ∈ X, the existence of a sequence {xn} of K such that lím f(xn) = lím g(xn) = x ensures that f(x) = g(x).
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherUniversidad Nacuional de Colombia; Sociedad Colombiana de matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/recolma/article/view/33060
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.relation.ispartofseriesRevista Colombiana de Matemáticas; Vol. 21, núm. 2-4 (1987); 257-262 0034-7426
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/
dc.titleAplicaciones no conmutativas y puntos fijos
dc.typeArtículo de revista
dc.type.driverinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.eprintshttp://bdigital.unal.edu.co/33261/
dc.relation.referencesRodríguez Montes, Jaime (1987) Aplicaciones no conmutativas y puntos fijos. Revista Colombiana de Matemáticas; Vol. 21, núm. 2-4 (1987); 257-262 0034-7426 .
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.subject.proposalJungck theorems
dc.subject.proposalmetric space / Teoremas de Jungck
dc.subject.proposalespacio metrico
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.coarversionhttp://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.contentText
dc.type.redcolhttp://purl.org/redcol/resource_type/ART
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit